EconPapers    
Economics at your fingertips  
 

Consistent estimation for some nonlinear errors-in-variables models

Cheng Hsiao

Journal of Econometrics, 1989, vol. 41, issue 1, 159-185

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (29)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(89)90047-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: CONSISTENT ESTIMATION FOR SOME NONLINEAR ERRORS-IN- VARIABLES MODELS (1988)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:41:y:1989:i:1:p:159-185

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:econom:v:41:y:1989:i:1:p:159-185